(∈, ∈ ∨q)- Fuzzy Hemirings and (∈¯, ∈ ∨¯ ¯q)- Fuzzy Hemirings

Volume 3, Issue 2, Article 5 - 2017

Authors: Md. Yasin Ali;Kanak Ray Chowdhury;Abeda Sultana ;Nirmal Kanti Mitra

Copyright © 2017 . This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 Download PDF File

 Share on GOOGLE+  Share on Twitter  Share on LinkedIn Open XML File

Abstract

In this paper, using “belongingness (∈) ” and quasi-coincidence (q) ” of fuzzy points and" fuzzy sets, the concept of (∈, ∈ ∨q) -fuzzy hemirings and (∈¯, ∈ ∨¯ ¯q) -fuzzy hemirings have been introduced and some of its properties have been investigate

How To Cite This Article

@article{Yasin_Ali_2017, doi = {10.31559/glm2016.3.2.5}, url = {https://doi.org/10.31559%2Fglm2016.3.2.5}, year = 2017, month = {oct}, publisher = {Refaad for Studies and Research}, volume = {3}, number = {2}, author = {Md. Yasin Ali and Kanak Ray Chowdhury and Abeda Sultana and Nirmal Kanti Mitra}, title = {-Fuzzy Hemirings and {\textendash}Fuzzy Hemirings}, journal = {General Letters in Mathematics} }
Yasin Ali, M., Chowdhury, K. R., Sultana, A., & Mitra , N. K. (2017). -Fuzzy Hemirings and –Fuzzy Hemirings. General Letters in Mathematics, 3(2). doi:10.31559/glm2016.3.2.5
[1]M. Yasin Ali, K. R. Chowdhury, A. Sultana, and N. K. Mitra , “-Fuzzy Hemirings and –Fuzzy Hemirings,” General Letters in Mathematics, vol. 3, no. 2, Oct. 2017.
Yasin Ali, Md., Kanak Ray Chowdhury, Abeda Sultana, and Nirmal Kanti Mitra . “-Fuzzy Hemirings and –Fuzzy Hemirings.” General Letters in Mathematics 3, no. 2 (October 1, 2017). doi:10.31559/glm2016.3.2.5.